Topology Atlas Document # ppae-19


A survey of J-spaces

E. Michael

Proceedings of the Ninth Prague Topological Symposium (2001) pp. 191-193

This note is a survey of J-spaces.

Mathematics Subject Classification. 54D20 (54D30 54D45 54E45 54F65).
Keywords. $J$-spaces, covering properties.

Document formats
AtlasImage (for online previewing)
LaTeX 6.7 Kb
DVI 12.6 Kb
PostScript 78.4 Kb
gzipped PostScript 33.9 Kb
PDF 107.7 Kb
Reference list in BibTeX

Comments. This contribution is excerpted from a published article. Reprinted from Topology and its Applications, Volume 102, number 3, E. Michael, J-Spaces, pp. 315-339, Copyright (2000), with permission from Elsevier Science.

Copyright © 2002 Charles University and Topology Atlas. Published April 2002.